Sorafenib induced Hand Foot Skin Rash in FLT3 ITD mutated Acute Myeloid leukemia- A case report and review of literature

Main Article Content

Jayastu Senapati
Anup J Devasia
Abhijeet Ganapule
Leni George
Auro Viswabandya

Keywords

Sorafenib, Hand Foot Skin Rash, , FLT3, Acute Myeloid Leukemia.

Abstract

Sorafenib is a novel small molecule multiple kinase inhibitor which has been used for metastatic renal cancer, hepatocellular cancer. Sorafenib induced skin rash has been discussed as a side effect in trials in both FLT3 wild type and mutated acute myeloid leukemia (AML) as monotherapy or as combination with other chemotherapeutic agents . We describe a patient with FLT 3 ITD mutated AML who was started on adjunctive Sorafenib therapy. Skin reactions manifested as NCI Grade III palmoplantar erythrodysesthesia (PPE), requiring drug discontinuation. Several pathogenic mechanisms have been implicated in Sorafenib induced skin reactions, but none has been conclusively proven. While treatment options are varied for early stage skin reactions, drug discontinuation remains the only possible therapy presently for severe grade skin reaction.

 

Downloads

Download data is not yet available.
Abstract 1033 | PDF Downloads 533 HTML Downloads 1549 Sorafenib induced Hand Foot Skin Rash in FLT3 ITD mutated AML- IMAGES Downloads 0